# SDR CA051005001

- Difficulty date: October 3, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03017H4533
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LT WINDOW CRACKED AT FL410.  NO PRESSURE PROBLEM. DIVERTED FLIGH. LT SIDE WINDOW REPLACED ACCORDING AMM. THERE IS NO POST/PRE SB FOR WINDOWS.
